# SDR VTZA98107

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002410
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

FLT 6388 - IAD-MHT - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO FO'S WINDSCREEN CRACKED AT OUTER PANE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
